Some uniqueness results for impulsive semilinear neutral functional-differential equations.
Georgian mathematical journal, Tome 9 (2002) no. 3, pp. 423-430
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
impulsive semilinear neutral functional-differential equations, fixed-point, Banach space
@article{GMJ_2002__9_3_50272,
author = {Benchohra, M. and Ouahabi, A.},
title = {Some uniqueness results for impulsive semilinear neutral functional-differential equations.},
journal = {Georgian mathematical journal},
pages = {423--430},
year = {2002},
volume = {9},
number = {3},
zbl = {1019.34077},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_2002__9_3_50272/}
}
TY - JOUR AU - Benchohra, M. AU - Ouahabi, A. TI - Some uniqueness results for impulsive semilinear neutral functional-differential equations. JO - Georgian mathematical journal PY - 2002 SP - 423 EP - 430 VL - 9 IS - 3 UR - http://geodesic.mathdoc.fr/item/GMJ_2002__9_3_50272/ LA - en ID - GMJ_2002__9_3_50272 ER -
Benchohra, M.; Ouahabi, A. Some uniqueness results for impulsive semilinear neutral functional-differential equations.. Georgian mathematical journal, Tome 9 (2002) no. 3, pp. 423-430. http://geodesic.mathdoc.fr/item/GMJ_2002__9_3_50272/